# SDR ASAA1149809

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME BS500B SHEAR TIE CORRODED ON FORWARD SIDE BETWEEN STR 27R AND 28R BLENDED CORROSION AND FOUND OUT OF LIMITS.  REMOVED SHEAR TIE FABRICATED REPLACEMENT AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 7.
